Posted by: miri | 2009-12-11

thrush and bladder

hi doc
1. what are the symptoms of antibiotic (augmentin) related thrush? i am on a couse for bladder inf and on day 3 of 7 and have a whitish film in the lips of my vagina, sometimes on my underwear too, what are other symptoms if this is thrush?

2. is it common to have spotting of blood (on wiping not in urine) whenever you have a bladder infection, what concerns me is this is about the only symptoms i have and then its a bladder infection, no other symptoms because i have a regular menstrual cycle when i see this tiny spotting of blood on wiping i know i have an infection, is there reason to be more concerened than people who have the other symptoms ie burning urine etc etc..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You are experiencing the signs and symptoms of vaginal thrush. Refer to the following link for detailed information regarding vaginal thrush:

Ask your pharmacist for Canestin 1VC and Canestin cream. The use of these products are easy and should clear the thrush.

Vaginal spotting is not a symptom of bladder infection. Your gynaecologist should be consulted if the spotting persists. Refer to the following link regarding bladder infection:


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.